# SDR P5CA0000334

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MAIN DECK STA 997 INTERCOSTAL AT RBL 75 FOUND ALONG FASTENER HOLE.  MAIN DECK STA 997 INTERCOSTAL REPAIR C/OUT PER SRM 51-40-03.
